# SDR REXA201100248

- Difficulty date: April 20, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N829AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8029
- Aircraft time: 14,290 hours, 11,857 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Part time: 14,290 hours, 11,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FACE OF FS 621 BULKHEAD CHAFED IN 9 EACH PLACES NO DEEPER THAN 0.003 INCHES.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155 AND 601R-53-61-4042.
